# SDR SWIA2020030348971

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NLG DOOR ACTUATOR BRACKET CRACKED AT THE LWR FWD CORNER (MARKED)    (C-CHECK) RO 2/28/2020   INSTALLED NEW NLG DOOR ACTUATOR BRACKET, REF. CRJ200 SRM, LEAK CHECK GOOD, NO LEAKS FOUND AT THIS TIME, RIGGING GOOD AT LTHIS TIME, FUNCTIONAL TEST GOOD AT THIS TIME.
